# SDR FDEA201608022747

- Difficulty date: August 2, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 77,452 hours, 16,498 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1341, X -8.5, SEAT TRACK CROWN FOUND DAMAGED.  SEAT TRACK REPAIRED IAW SRM 53-00-52-2R, FIG 201, REPAIR NR 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
